Stability of the multi-Jensen equation
Bull. Korean Math. Soc. 2008 Vol. 45, No. 1, 133-142
Published online March 1, 2008
Wolfgang Prager and Jens Schwaiger
Karl-Franzens Universit\"at Graz
Abstract : Given an $m\in\mathbb N$ and two vector spaces $V$ and $W$, a function $f:V^m\rightarrow W$ is called multi-Jensen if it satisfies Jensen's equation in each variable separately. In this paper we unify these $m$ Jensen equations to obtain a single functional equation for $f$ and prove its stability in the sense of Hyers-Ulam, using the so-called direct method.
Keywords : stability, multi-Jensen functions
MSC numbers : 39B52
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd